Affordable Access

Access to the full text

Flagged Grothendieck polynomials

Authors
  • Matsumura, Tomoo1
  • 1 Okayama University of Science, Department of Applied Mathematics, Okayama, 700-0005, Japan , Okayama (Japan)
Type
Published Article
Journal
Journal of Algebraic Combinatorics
Publisher
Springer US
Publication Date
Sep 27, 2018
Volume
49
Issue
3
Pages
209–228
Identifiers
DOI: 10.1007/s10801-018-0841-3
Source
Springer Nature
Keywords
License
Yellow

Abstract

We show that the flagged Grothendieck polynomials defined as generating functions of flagged set-valued tableaux of Knutson et al. (J Reine Angew Math 630:1–31, 2009) can be expressed by a Jacobi–Trudi-type determinant formula generalizing the work of Hudson–Matsumura (Eur J Comb 70:190–201 2018). We also introduce the flagged skew Grothendieck polynomials in these two expressions and show that they coincide.

Report this publication

Statistics

Seen <100 times